| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The fault was attributed to the p1 flex connector being unplugged from the system pcb.The p1 was plugged into the system pcb to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device would not power on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.